MAUDE Adverse Event Report: QUIDEL CARDIOVASCULAR INC. TRIAGE D-DIMER PANEL

QUIDEL CARDIOVASCULAR INC. TRIAGE D-DIMER PANEL
Model Number 98100
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation conclusion: the customer's complaint was not replicated during in-house testing with retains of device lot w64237b.No issues with d-dimer recovery were observed; lot performed properly.Manufacturing batch records for the lot were reviewed, lot met release specifications.Based on the information available, there is no indication of a product deficiency and no corrective action is required.
 
Event or Problem Description
The customer reported variability between results produced on the triage d-dimer system.Customer stated on (b)(6) 2018 a patient presented to the clinic with "pain in lower left extremity (clot)".Patient sample was tested on triage and produced d-dimer results of 202ng/ml, 163ng/ml, and 571ng/ml.The specific time of testing was not provided but customer stated testing was all done on the same day.Clinics reference range for triage d-dimer is <400ng/ml.Customer stated no other lab tests were performed and customer did not know patient diagnosis/outcome, treatment or medical history.

Brand Name
TRIAGE D-DIMER PANEL
Common Device Name
TRIAGE D-DIMER PANEL
Manufacturer (Section D)
QUIDEL CARDIOVASCULAR INC.
9975 summers ridge road
san diego CA 92121
MDR Report Key7853057
Report Number3013982035-2018-00025
Device Sequence Number16640907
Product Code GHH
UDI-Device Identifier00893038002326
UDI-Public(01)00893038002326(10)W64237B(17)190211(11)180428
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K042890
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/11/2019
Device Model Number98100
Device Lot NumberW64237B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2018
Initial Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRIAGE METERPRO KIT, PN: 55070, SN: (B)(4)
Patient Age68 YR